Loading...
Loading...

Go to the content (press return)

Periodic solutions with nonconstant sign in Abel equations of the second kind

Author
Olm, Josep M.; Ros, X.; Martinez-seara, Tere
Type of activity
Journal article
Journal
Journal of mathematical analysis and applications
Date of publication
2011-09
Volume
381
Number
2
First page
582
Last page
589
DOI
https://doi.org/10.1016/j.jmaa.2011.02.084 Open in new window
Project funding
DINAMICA ASOCIADA A CONEXIONES ENTRE OBJETOS INVARIANTES, ASTRODINÁMICA, NEUROCIENCIA Y OTRAS APLICACIONES
DPI2010-15110
EQUACIONS DIFERENCIALS EN DERIVADES PARCIALS I APLICACIONS
Repository
http://hdl.handle.net/2117/12584 Open in new window
URL
http://www.sciencedirect.com/science/journal/0022247X Open in new window
Abstract
The study of periodic solutions with constant sign in the Abel equation of the second kind can be made through the equation of the first kind. This is because the situation is equivalent under the transformation xmaps tox−1, and there are many results available in the literature for the first kind equation. However, the equivalence breaks down when one seeks for solutions with nonconstant sign. This note is devoted to periodic solutions with nonconstant sign in Abel equations of the second kin...
Citation
J.M. Olm; Ros, X.; Martínez-Seara, M. Periodic solutions with nonconstant sign in Abel equations of the second kind. "Journal of mathematical analysis and applications", Setembre 2011, vol. 381, núm. 2, p. 582-589.
Keywords
Abel differential equations, Periodic solutions
Group of research
ACES - Advanced Control of Energy Systems
SD - UPC Dynamical Systems

Participants

Attachments